Numerical Approximations of the Relative Rearrangement: The piecewise linear case. Application to some Nonlocal Problems
ESAIM: M2AN, 34 2 (2000) 477-499
Published online: 15 April 2002
We offer the option to send directly this article to your Kindle device as a PDF. To allow us to send documents to your Kindle, you must add email@example.com to the list of approved contacts in your Amazon's Kindle account (see Amazon help page).
Please select either @kindle.com or @free.kindle.com address to send the PDF as a Kindle Personal Document. Note that using @kindle.com will allow direct syncing to your device but may imply a fee. @free.kindle.com may take longer, using USB or wi-fi, but with no fee.